# SDR 95ZZZX1716

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244ER
- Make and model: Socata TB9
- Aircraft serial: 1371
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: TB1041035000
- Condition: Cracked
- Location: Nlg Bolt
- Part time: 2,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 500-HOUR TORQUE LINK INSPECTION WHEREAS TORQUE LINKS ARE TAKEN APART, CLEANED, INSPECTED AND LUBED, THEN ARE REINSTALLED.  MECHANIC FOUND LMG LWR TORQUE LINK AT HEAD OF BOLT CRACKED AND SPLIT APART.  PART TT 2463.7.  RMG FOUND TO BE OKAY.  NG TORQUE LINKS BOTTOM BOLT HAD TO BE DRIVEN OUT WITH BRASS DRIFT AND HAMMER.  ALSO, FOUND SAME CONDITION AT THE SAME LOCATION WHERE BOLT GOES THROUGH BOTTOM TORQUE LINK.  THIS WAS FOUND CRACKED, NOT YET SPLIT APART.  RECOMMEND FORGE NOT CASE PART.
